Nonparametric deconvolution problem for dependent sequences

Kulik, Rafal, Kulik, Rafał . Electronic Journal of Statistics 2008. 2 :722-740

Locate this article in:

Bibtex

@article{CIS-263001,
  Author = {Kulik, Rafal and Kulik, Rafał},
  Title = {Nonparametric deconvolution problem for dependent sequences},
  Journal = {Electronic Journal of Statistics},
  Volume = {2},
  Year = {2008},
  Pages = {722--740},
  Keywords = {Multivariate analysis, Hypothesis test, Scale space, intrinsic dimension, Long range dependence, linear processes, Error-In-Variables models}
}

Similar articles